# SDR DALA2022100506470

- Difficulty date: October 3, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 82,411 hours, 25,597 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 SUMMARY OF NRC 00184:REPAIR WAS PERFORMED UNDER PRI 589045-14 REV 1 AND ERA 589045-14AD REV B , SECTION VI. CORRECTIVE ACTION: SUMMARY OF NRC 00184:REPAIR WAS PERFORMED UNDER PRI 589045-14 REV 1 AND ERA 589045-14AD REV B , SECTION VI. (2438038)
